Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE:: ahhhhhh- change in dose

Posted by mel_light on April 6, 2004, at 17:18:34

In reply to RE:: ahhhhhh- change in dose mel_light, posted by KathrynLex on April 6, 2004, at 16:11:45

I'm sorry I guess I wasn't clear- I did have the lex side effects at first but I hadn't had any since upping my dose to 10mgs until today. I'm sure I'll snap out of it I'm just sad right now and have a lot going on. Probably just overwhelmed. I appreciate all of your advice and know that with all of your help I'll hang in there. :-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mel_light thread:109458
URL: http://www.dr-bob.org/babble/20040402/msgs/333415.html